# SDR IPXA2023081493900

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,808 hours, 15,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Horn
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADOOR SLIDE LIGHT AND AUDIO HORN DO NOT FUNCTION. DEFERRED REF M 811340- MAIN ENTRY DOOR/SLIDES - ALL CARGO CONFIG. - L1 DOOR SLIDE.REINSTALLED MAIN ENTRY DOOR WARNING HORN. REF A300 AMM 52-73-12. OPS CHECK SATISFACTORY. OK FOR CONTINUED SERVICE. THIS CLEARS M811340. PLACARD REMOVED.
